# SDR SIMA992021

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: S52376110214
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, FOUND THE THREE FORWARD UPPER FRAMES ON THE CARGO DOOR CRACKED.  MAINTENANCE REPAIRED THE FRAMES IAW SRM 52-31-00 FIGURE 402.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTRL NR 99ZZZX2964 AND 99ZZZX2965.  (X)
